# SDR 0002321235

- Difficulty date: May 16, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N235NW
- Make and model: Doug DC-10-40
- Aircraft serial: 46915
- Aircraft time: 74,597 hours, 17,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -H- CHECK FOUND CORROSION ON BS 1521 PRESSURE WEB TEE CHORD. REPAIRED PER EA 12-170456.
